# SDR REXA200700007

- Difficulty date: January 26, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AT ZERO DEGREES.  RESET FLAPS AND MONITOR FOR 72 HRS PER AD2006-12-21.
